# SDR GLBA20110308G

- Difficulty date: March 4, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N100UX
- Make and model: Beech 1900D
- Aircraft serial: UE100
- Aircraft time: 37,106 hours, 43,764 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 509
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING A SCHEDULED ROUNTINE INSPECTION MAINTENANCE FOUND THE CARGO DOOR AFT FUSELAGE FRAME CRACKED 1.5" IN LENGTH AT THE GAS STRUT MOUNT UPPER IB NUT PLATE, FS 509 BETWEEN STRINGERS 4L & 5L. REF SDR 20110308F. MAINTENANCE REPAIRED THE AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSPECTIONS I.A.W. EO 11-1900-53-011. MATERIALS UTILIZED ARE INCLUDED IN THE ENGINEERING ORDER.
